# SDR SWAA113428

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,016 hours, 41,807 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C25911
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, RT WING AILERON DELAMINATED AT TRAILING EDGE LOWER SKIN.  REMOVED AND REPLACED AILERON PER MM.
